Homology Hopf surfaces
Compositio Mathematica, Tome 91 (1994) no. 3, pp. 277-304
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__91_3_277_0,
author = {Ebeling, Wolfgang and Okonek, Christian},
title = {Homology {Hopf} surfaces},
journal = {Compositio Mathematica},
pages = {277--304},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {91},
number = {3},
mrnumber = {1273652},
zbl = {0813.57019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__91_3_277_0/}
}
Ebeling, Wolfgang; Okonek, Christian. Homology Hopf surfaces. Compositio Mathematica, Tome 91 (1994) no. 3, pp. 277-304. http://geodesic.mathdoc.fr/item/CM_1994__91_3_277_0/
